Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have allergy in chest. Had angioplasty surgery done earlier. Taking rosuvas medicine but reduced dosage. It is serious?

Hi, My father has undergone angioplasty in May 2010. He felt little dull and not much active in the last few months and we consulted doctor. Doctor suggested to reduce the Rosuvas from 10 to 5mg last week. But now he got some allergy (Small pigments on the skin) kind of thing on his chest and sometime he feels like some thorn is injected in his heart. Is this expected or we need to do something else? Plz suggest!!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Allergist and Immunologist 's  Response
MANY HEART MEDICINES CAUSES ALLERGIEZS
BUT WE HAVE TO MAINTAIN THE HERAT FOR LIVING SO THESE ARE MINOR THINGS
YOU CAN ADD ANTIALLERGIC AND ANTACID FOR ALLERGY AND FEELING SOMETHING INJECTING IN HEART
TAKE ALLEGRA 12O MG ONCE A DAY
THE ASPIRIN GIVEN NORMALLY AFTER SURGERY MAY ALSO BEHAV LIKE THIS
IF YOU CAN CHANGE THE SALTS IT CAN RECOVER BUT IT WILL TAKE MUCH TIME TO SEE WHICH SALT DONOT CAUSE ALLERGY
BUT IF IT IS NOT MUCH PROBLEM YOU CAN CONTINUE FOR LONG ALLEGRA AND LOCAL APPLICATION OF ANTIALLERGIC CREAM MAY BE DIPROVATE ON AFFECTED SKIN
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor